# SDR 2007FA0001109

- Difficulty date: December 24, 2007
- Submitted: December 27, 2007
- Operation: General aviation
- Aircraft: CGXFA
- Make and model: Boeing 727233
- Aircraft serial: 20938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SB727570112
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PREVENTATIVE MODIFICATION FWD IB ANGLE CRACKED AT BS 760.95.   REPAIRED CRACK AT RT BL 70.5, BS 760.95, UPPER AND LOWER MOST FORWARD HOLES.  OVERSIZED CRACKED HOLE IAW 57-112.  NDT PERFORMED TO CONFIRM CRACK TERMINATION. COMPLIED WITH TERMINATION REPAIR IAW SB 727-57-0112.   REMOVED RT PREVENTATIVE MODIFICATION FWD IB ANGLE BRACKET.    (K)
